| Model Number |
MU-671RA |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) received reports that the bedside monitor (bsm) was randomly rebooting.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/01/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 10/28/2025 emailed the bme for all information in the ni list above: the bme said they did not know which bsm-1700 was connected to the reported device at the time the issue occurred.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm-1700: model #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) received reports that the bedside monitor (bsm) was randomly rebooting.No patient harm was reported.